Publications

People whose last names are highlighted in bold are Skoltech faculty, researchers, PhD students, or MSc students.

  1. A. Basalaev, N. Priddis, “Givental-Type reconstruction at a nonsemisimple point”, Michigan Math. J. 67:2(2018) 333-369
  2. M. Bershtein, A. Tsymbaliuk, “Homomorphisms between different quantum toroidal and affine Yangian algebras”, J. Pure Appl. Algebra (2018), doi:10.1016/j.jpaa.2018.05.003, [ PDF: English, arXiv: 1512.09109 ]
  3. M. Bershtein, B. Feigin, G. Merzon, G., “Plane partitions with a “pit”: generating functions and representation theory”, Sel. Math. New Ser. (2018) 24:1 21-62
  4. M. Bershtein, P. Gavrylenko, A. Marshakov, “Cluster integrable systems, q-Painleve equations and their quantization”, J. High Energ. Phys. (2018) 2018: 77 [ PDF: English, arXiv: 1711.02063 ]
  5. M. Finkelberg, J. Kamnitzer, K. Pham, L. Rybnikov, A. Weekes, “Comultiplication for shifted Yangians and quantum open Toda lattice”, Adv. Math. 327 (2018) 349-389, [ PDF: English, arXiv: 1608.03331 ]
  6. M. Finkelberg, A. Ionov, “Kostka-Shoji polynomials and Lusztig’s convolution diagram”, Inst. Math. Acad. Sinica, 13:1 (2018) 31-42
  7. M. Finkelberg, A. Kuznetsov, L. Rybnikov, G. Dobrovolska, “Towards a cluster structure on trigonometric zastava”, Sel. Math. New Ser. (2018) 24:1 187-225
  8. A. A. Gaifullin, Y. A. Neretin, “Infinite symmetric group, pseudomanifolds, and combinatorial cobordism-like structures”, J. Topol. Anal., https://doi.org/10.1142/S179352531850022X
  9. A. Hutsalyuk, A. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “Scalar products and norm of Bethe vectors for integrable models based on Uq(glˆn)”, SciPost Phys. 4, (2018) 006 [ PDF: English, arXiv: 1711.03867 ]
  10. A. Losev, I. Polyubin, A. Rosly, “Ultraviolet Properties of the Self-Dual Yang-Mills Theory”, J. High Energ. Phys. (2018) 2018: 41 [ PDF: English, arXiv: 1711.10026 ]
  11. M. Semenyakin, G. Falkovich, “Alternating currents and shear waves in viscous electronics”, Phys. Rev. B 97, 085127 (2018) [ PDF: English, arXiv: 1710.08844 ]
  12. O. V. Ogievetskii, S. B. Shlosman, “Plane Partitions and Their Pedestal Polynomials”, Mat. Zametki, 103:5 (2018), 745–749
  13. S. Shlosman, “Topological Tverberg Theorem: the proofs and the counterexamples”, Russian Mathematical Surveys, 2018, V.73 [ PDF: English, arXiv: 1804.03120 ]
  14. F. Baccelli, A. Rybko, S. Shlosman, A. Vladimirov, “Metastability of Queuing Networks with Mobile Servers”, J. Stat. Phys. (2018). https://doi.org/10.1007/s10955-018-2023-z [ PDF: English, arXiv: 1704.02521 ]
  15. A. Skripchenko, S. Troubetzkoy, “On the Hausdorff dimension of minimal interval exchange transformations with flips”, J. Lond. Math. Soc., 97:2(2018) 149-169, [ PDF: English, arXiv: 1510.02362 ]
  16. A. Zabrodin, A.Zotov, “Self-dual form of Ruijsenaars–Schneider models and ILW equation with discrete Laplacian”, Nucl. Phys. B, 927 (2018) 550-565 [ PDF: English, arXiv: 1711.01036 ]

  17. A. Basalaev, A. Takahashi, “Hochschild cohomology and orbifold Jacobian algebras associated to invertible polynomial”, [ PDF: English, arXiv: 1802.03912 ]
  18. M. Bershtein, P. Gavrylenko, A. Marshakov, “Cluster Toda chains and Nekrasov functions”, [ PDF: English, arXiv: 1804.10145 ]
  19. A. Braverman, D. Kazhdan, “Schwartz space of parabolic basic affine space and asymptotic Hecke algebras”, [ PDF: English, arXiv: 1804.00336 ]
  20. A. Bigeni, E. Feigin, “Poincaré polynomials of the degenerate flag varieties of type C”, [ PDF: English, arXiv: 1804.10804 ]
  21. E. Feigin, I. Makedonskyi, “Vertex algebras and coordinate rings of semi-infinite flags, [ PDF: English, arXiv: 1804.03359 ]
  22. A. Gaifullin, “On infinitely generated homology of Torelli groups”, [ PDF: English, arXiv: 1803.09311 ]
  23. P. Gavrylenko, N. Iorgov, O. Lisovyy, “On solutions of the Fuji-Suzuki-Tsuda system”, [ PDF: English, arXiv: 1806.08650 ]
  24. P. Gavrylenko, N. Iorgov, O. Lisovyy, “Higher rank isomonodromic deformations and W-algebras”, [ PDF: English, arXiv: 1801.09608 ]
  25. S. Chmutov, M. Kazarian, S. Lando, “Polynomial graph invariants and the KP hierarchy”, [ PDF: English, arXiv: 1803.09800 ]
  26. M. Finkelberg, V. Krylov, “Drinfeld-Gaitsgory interpolation Grassmannian and geometric Satake equivalence (with appendix by D. Gaitsgory)”, [ PDF: English, arXiv: 1805.07721 ]
  27. A. Liashyk, N. A. Slavnov, “On Bethe vectors in gl3-invariant integrable models”, [ PDF: English, arXiv: 1803.07628 ]
  28. O. Ogievetsky, S. Shlosman, “The Six Cylinders Problem: D3-symmetry Approach”, [ PDF: English, arXiv: 1805.09833 ]
  29. S. Nechaev, K. Polovnikov, S. Shlosman, A. Valov, A. Vladimirov, “Anomalous 1D fluctuations of a simple 2D random walk in a large deviation regime”, [ PDF: English, arXiv: 1805.05014 ]
  30. A. Zabrodin, “Time discretization of the spin Calogero-Moser model and the semi-discrete matrix KP hierarchy”, [ PDF: English, arXiv: 1806.10525 ]
  31. A. Zabrodin, “On matrix modified KP hierarchy”, [ PDF: English, arXiv: 1802.02797 ]

  32. 2017

  33. X. Fang, E. Feigin, G. Fourier, I. Makhlin, “Weighted PBW degenerations and tropical flag varieties”, Comm. Contemporary Math., doi.org/10.1142/S0219199718500165 [ PDF: English, arXiv: 1711.00751]
  34. S. Lando, V. Zhukov, “Delta-matroids and Vassiliev invariants”, Mosc. Math. J., 17:4(2017) 1-15
  35. M. Kazarian, S. Lando, D. Zvonkine, “Universal cohomological expressions for singularities in families of genus 0 stable maps”, Int. Math. Res. Notices rnx070, 2017
  36. A. A. Gaifullin, “On an extension of the Birman–Craggs–Johnson homomorphism”, Russian Math. Surveys, 72:6 (2017), 1171–1173
  37. G. Cerulli Irelli, X. Fang, E. Feigin, G. Fourier, M. Reineke, “Linear degenerations of flag varieties”, Math. Z. (2017) 287: 615-654, [ PDF: English, arXiv: 1603.08395 ]
  38. E. Feigin, I. Makedonskyi, “Generalized Weyl modules, alcove paths and Macdonald polynomials”, Sel. Math. New Ser. (2017) 23: 2863 [ PDF: English, arXiv: 1512.03254 ]
  39. L. Manukyan, S.A. Montandon, A. Fofonjka, M. Milinkovitch, S. Smirnov, “A living mesoscopic cellular automaton made of skin scales”, Nature 544(7649) (2017), 173-179
  40. A. Braverman, M. Finkelberg, “Twisted zastava and q-Whittaker functions”, J. London Math. Soc. (2) 96 (2017) 309-325. [ PDF: English, arXiv: 1410.2365 ]
  41. D. Abraham, C. M. Newman, S. Shlosman, “A continuum of pure states in the Ising model on a halfplane”, J. Stat. Phys. (2017). https://doi.org/10.1007/s10955-017-1918-4 [ PDF: English, arXiv: 1710.05411]
  42. E. Feigin, M. Finkelberg, M. Reineke, “Degenerate affine Grassmannians and loop quivers”, Kyoto J. Math., 57:2 (2017), 445-474
  43. E. Feigin, I. Makedonskyi, “Weyl modules for osp(1,2) and nonsymmetric Macdonald polynomials”, Math.Res.Lett., 24:3 (2017), 741–766
  44. E. A. Makedonskii, E. B. Feigin, “Generalized Weyl modules for twisted current algebras”, TMF, 192:2 (2017), 284–306; Theoret. and Math. Phys., 192:2 (2017), 1184–1204
  45. S. Shlosman, “Crystals in the Void”, J. Stat. Phys., 169:3 (2017) 472–479, [ PDF: English, arXiv: 1706.08967 ]
  46. A. Hutsalyuk, A. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “Norm of Bethe vectors in gl(m|n) based models”, Nuclear Phys. B, 926 (2018), 256–278 [ PDF: English, arXiv: 1705.09219 ]
  47. G. Olshanski, “Analogue of big q-Jacobi polynomials in the algebra of symmetric functions”, Funct. Anal. Appl. 51:3(2017) 204-220. [ PDF: English, arXiv: 1705.06543 ]
  48. A. Liashyk, D. Rudneva, A. Zabrodin, A. Zotov, “Asymmetric 6-vertex model and classical Ruijsenaars-Schneider system of particles”, Theoret. Math. Phys., 192:2 (2017) 1141-1153. [ PDF: English, arXiv: 1611.02497 ]
  49. A. Hutsalyuk, A. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “Scalar products of Bethe vectors in the models with gl(m|n) symmetry”, Nucl.Phys.B, 923 (2017) 277-311, [ PDF: English, arXiv: 1704.08173 ]
  50. A. Rybko, S. Shlosman, A. Vladimirov, “Poisson hypothesis for open networks at low load”, Mosc. Math. J., 17:1 (2017), 145–160
  51. A. Zabrodin, A. Zotov, “QKZ-Ruijsenaars correspondence revisited”, Nucl.Phys.B 922 (2017) 113-125. [ PDF: English, arXiv: 1704.04527 ]
  52. A. Hutsalyuk, A. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “Current presentation for the double super-Yangian $DY(\mathfrak{gl}(m|n))$ and Bethe vectors”, Russian Math. Surveys, 72:1 (2017), 33–99. [ PDF: English, arXiv: 1611.09620 ]
  53. A. V. Ilyina, I. M. Krichever, “Triangular reductions of 2D Toda hierarchy,” Funkts. Anal. Prilozhen., 51:1 (2017), 60–81; English transl.: Funct. Anal. Appl., 51:1 (2017), 48–65. [ arXiv: 1609.05120, PDF: English ]
  54. M. A. Bershtein, A. I. Shchechkin, “Backlund transformation of Painleve III(D8) tau function”, J. Phys. A: Math. Theor. 50 (2017) 115205. [ PDF: English, arXiv: 1608.02568 ]
  55. M. A. Bershtein, A. I. Shchechkin, “q-deformed Painleve τ function and q-deformed conformal blocks”, J. Phys. A: Math. Theor. 50 (2017) 085202. [ PDF: English, arXiv: 1608.02566 ]

  56. M. Bershtein, P. Gavrylenko, A. Marshakov, “Twist-field representations of W-algebras, exact conformal blocks and character identities”, [ PDF: English, arXiv: 1705.00957 ]
  57. A. Braverman, D. Kazhdan, “Remarks on the asymptotic Hecke algebra “, [ PDF: English, arXiv: 1704.03019 ]
  58. E. Feigin, I. Makedonskyi, “Semi-infinite Plücker relations and Weyl modules”, [ PDF: English, arXiv: 1709.05674]
  59. E. Feigin, S. Kato, I. Makedonskyi, “Representation theoretic realization of non-symmetric Macdonald polynomials at infinity”, [ PDF: English, arXiv: 1703.04108 ]
  60. M. Finkelberg , M. Kapranov, V. Schechtman, “Fourier transform on hyperplane arrangements”, [ PDF: English, arXiv: 1712.07432 ]
  61. M. Finkelberg , “Double affine Grassmannians and Coulomb branches of 3d N=4 quiver gauge theories”, [ PDF: English, arXiv: 1712.03039 ]
  62. A. Braverman, M. Finkelberg, H. Nakajima, “Ring objects in the equivariant derived Satake category arising from Coulomb branches”, [ PDF: English, arXiv: 1706.02112 ]
  63. A. Gaifullin, L. Ignashchenko, “Dehn invariant of flexible polyhedra” [ PDF: English, arXiv: 1710.11247 ]
  64. M. Cafasso, P. Gavrylenko, O. Lisovyy, “Tau functions as Widom constants”, [ PDF: English, arXiv: 1712.08546 ]
  65. P. Gavrylenko, O. Lisovyy, “Pure SU(2) gauge theory partition function and generalized Bessel kernel”, [ PDF: English, arXiv: 1705.01869 ]
  66. S. Grushevsky, I. Krichever, C. Norton, “Real-normalized differentials: limits on stable curves” [ PDF: English, arXiv: 1703.07806 ]
  67. G. Olshanski, “Interpolation Macdonald polynomials and Cauchy-type identities”, [ PDF: English, arXiv: 1712.08018 ]
  68. D. Gandolfo, C. Maes, J. Ruiz, S. Shlosman, “Glassy states: the free Ising model on a tree”, [ PDF: English, arXiv: 1709.00543]
  69. D. Ioffe, S. Shlosman, “Formation of Facets for an Effective Model of Crystal Growth”, [ PDF: English, arXiv: 1704.06760 ]
  70. A. Kemppainen, S. Smirnov, “Configurations of FK Ising interfaces and hypergeometric SLE”, [ PDF: English, arXiv: 1704.02823 ]

  71. 2016

  72. A. Braverman, M. Finkelberg, H. Nakajima, “Instanton moduli spaces and W-algebras”, Astérisque No. 385 (2016), vii+128 pp. [ PDF: English, arXiv: 1406.2381v5 ]

  73. A. Braverman, P. Etingof, M. Finkelberg, “Cyclotomic double affine Hecke algebras (with an appendix by Hiraku Nakajima and Daisuke Yamakawa)”, [ PDF: English, arXiv: 1611.10216 ]
  74. A. Ionov, “Primitive forms for Gepner singularities”, [ PDF: English, arXiv: 1611.03962 ]
  75. M. Semenyakin, Comment on “Linking spatial distributions of potential and current in viscous electronics”, [ PDF: English, arXiv: 1609.05316 ]
  76. R. Kusner, W. Kusner, J.C. Lagarias, S. Shlosman, “The twelve spheres problem”, [ PDF: English, arXiv: 1611.10297 ]
  77. A. Kemppainen, S. Smirnov, “Conformal invariance in random cluster models. II. Full scaling limit as a branching SLE”, [PDF: English, arXiv: 1609.08527 ]
  78. A. Eskin, M. Kontsevich, M. Moeller, A. Zorich, “Lower bounds for Lyapunov exponents of flat bundles on curves”, [ PDF: English, arXiv: 1609.01170 ]